The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (395 KB) | Metadata | Table of Contents | RMI summary
Volume 29, Issue 3, 2013, pp. 829–857
DOI: 10.4171/RMI/742

Published online: 2013-08-04

Bounds on the Walsh model for $M^{q,*}$ Carleson and related operators

Richard Oberlin[1]

(1) Louisiana State University, Baton Rouge, USA

We prove an extension of the Walsh-analog of the Carleson–Hunt theorem, where the $L^\infty$ norm defining the Carleson maximal operator has been replaced by an $L^q$ maximal-multiplier-norm. Additionally, we consider certain associated variation-norm estimates.

Keywords: Return times theorem, Carleson’s theorem, multipliers, maximal-multipliers, variation-norm

Oberlin Richard: Bounds on the Walsh model for $M^{q,*}$ Carleson and related operators. Rev. Mat. Iberoam. 29 (2013), 829-857. doi: 10.4171/RMI/742